# SDR DALA2016022701493

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 984-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE FITTING AT RT AFT UPPER CORNER RING PAN BS 984-1003.  DAMAGE REMOVED IAW SRM 51-30-2, 51-30-5 AND 53-05, FIG 122 AND  REPAIRED IAW SRM 53-05, FIG 122, 51-10-3, PAR 14 AND 21 AND ER/AS 497747-14MA, REV. ORIGINAL AND 493648-14MA, REV A.
